# SDR CA021108006

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 33,063 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Washer
- Part number: D5725260120000
- Condition: Mismanufactured
- Location: Anti-Rotation
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI-ROTATION WASHER  SHOWN IN IPC 57-26-13 FIG 01B ITEM 60 IS NOT MANUFACTURED INACCORDANCE WITH DRAWING. SHARP EDGE CUTOUT ON WASHER INTERFERES WITH RADIUS LUG ON FITTING-PREVENTS WASHER FROM LAYING FLAT ON THE ACTUATOR FITTING-PREVENTS BEARING FROM BEING PROPERLY TORQUED.
